| Model Number |
SCD391 |
| Medical Device Problem Codes |
Difficult or Delayed Activation (2577); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/24/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted the unit had a connector pin failure.It was reported that the device was difficult to activate.The reported issue was confirmed.The product analysis noted evidence that the device was not used as intended.It was also reported that the device had a component that disengaged.The reported issue could not be confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.A secondary review of the device history records found no potentially contributing factors.The instructions included with this device provide the following guidance: do not use damaged components, as this may result in injury to the patient or user.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during a procedure, the device was difficult to activate.A part of the device got detached but it did not fall into the patient's cavity.They used a new dissector with the same battery and generator and it worked successfully.There was no patient injury.